# SDR A6WA200840173

- Difficulty date: March 8, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 14,027 hours, 12,774 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Tru
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

TRU 1 FAN INOPERATIVE.  (M)
